# SDR CALA9800012

- Difficulty date: January 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16784
- Make and model: Boeing 727232
- Aircraft serial: 20639
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CABIN AISLE OVERHEAD EMERGENCY LIGHT AT ROW 2 INOPERATIVE.  THE BATTERY PACK WAS REMOVED AND REPLACED.
